Issue
Volume 2, Number 2

Articles in the Issue:

Regular Articles:
Jia-Chang Sun
Semi-Linear Difference Schemes
J. Comp. Math., 2 (1984), pp. 93-111. Abstract
pdf
Full Article

Zhao-Yong You and Zong-Ben Xu
A Class Of Iteration Methods For A Strongly Monotone Operator Equation And Application To Finite Element Approximate Solution Of Nonlinear Elliptic Boundary Value Problem
J. Comp. Math., 2 (1984), pp. 112-121. Abstract
pdf
Full Article

Jia-Gan Hu
The Estimates Of ||M^{-1} N||_infty And The Optimally Scaled Matrix
J. Comp. Math., 2 (1984), pp. 122-129. Abstract
pdf
Full Article

Kang Feng
Asymptotic Radiation Conditions For Reduced Wave Equation
J. Comp. Math., 2 (1984), pp. 130-138. Abstract
pdf
Full Article

Kai-Tai Li and Ai-Xiang Huang
Mathematical Aspect Of Optimal Control Finite Element Method For Navier-Stokes Problems
J. Comp. Math., 2 (1984), pp. 139-151. Abstract
pdf
Full Article

Sen-Lin Xu
The Cost Of Kuhn's Algorithm And Complexity Theory
J. Comp. Math., 2 (1984), pp. 152-163. Abstract
pdf
Full Article

Li-Zhi Xu and Jia-Xin Yang
A Class Of Multivariate Rational Interpolation Formulas
J. Comp. Math., 2 (1984), pp. 164-169. Abstract
pdf
Full Article

Guo-Liang Xu
Existence Of Rational Interpolation Function And An Open Problems Of P Turan
J. Comp. Math., 2 (1984), pp. 170-179. Abstract
pdf
Full Article

De-Hao Yu
Canonical Boundary Element Method For Plane Elasticity Problems
J. Comp. Math., 2 (1984), pp. 180-188. Abstract
pdf
Full Article